# SDR UALA2012083104918

- Difficulty date: August 31, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 65,041 hours, 9,184 cycles
- Engine: Pwa PW40903
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 52U864
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE VIB MONITOR R RIGHT ENGINE AIRBORNE VIBRATION MONITORING (AVM) SYSTEM IS INOPERATIVE, OR LOSS OF TACHOMETER DATA.  STATUS MSG01- NOT ACTIVE CLIMB INTERMITTENT; 'E' FLANGE ACCELEROMETER (CIRCUIT 1 RIGHT) SIGNAL IS OUT OF RANGE.  DB- SIGNAL CONDITIONER UNIT (RIGHT) MSG02- NOT ACTIVE CLIMB INTERMITTENT; 'E' FLANGE ACCELEROMETER (CIRCUIT 1 RIGHT) SIGNAL IS OUT OF RANGE.   EXPERIENCE HAS BEEN THAT LIKELY CAUSE IS E-FLANGE INTERMEDIATE CASE ACCELEROMETER OR ITS HARNESS CLAMPS OR CONNECTORS LOOSE, OR ACCELEROMETER PCN 483-00 20 FAILED.  REPLACED 'E' FLANGE ACCELEROMETER PER MM.  RAN ENGINE, VIB INDICATION NORMAL.
